Alert archive / Pennsylvania / River Flood Warnings in 2011

River Flood Warning 97, NWS State College, PA

September 9, 2011Blair County, Huntingdon County, Pennsylvania

NWS State College, PA issued this river flood warning at Sep 9, 2011, 10:41 PM EDT for Blair County, Huntingdon County, Pennsylvania. It took effect at Sep 10, 2011, 7:47 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 9, 2011, 10:41 PM EDT (02:41 UTC)
In effect from
Sep 10, 2011, 7:47 AM EDT
Expired
Sep 10, 2011, 4:35 AM EDT
In force
Issued by
NWS State College, PA
Flood severity
Minor

Counties Blair County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 54 km from the middle of the area, began a volume at 02:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Juniata River at Spruce Creek (SPKP1).

Action stage
6 ft
Minor stage
8 ft
Moderate stage
10 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

286 
WGUS41 KCTP 100241
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
1041 PM EDT FRI SEP 9 2011

...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA...

  FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG
  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  SHERMAN CREEK AT SHERMANS DALE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER TONIGHT.

&&

PAC013-061-101441-
/O.NEW.KCTP.FL.W.0096.110910T0900Z-110910T2040Z/
/WIBP1.1.ER.110910T0900Z.110910T1200Z.110910T1440Z.NO/
1041 PM EDT FRI SEP 9 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG
* FROM LATE TONIGHT TO SATURDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 9 PM FRIDAY THE STAGE WAS...6.3 FEET.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY 
  MORNING AND CREST NEAR 12.8 FEET SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 13.0 FEET...SECTIONS OF ROUTE 866 FROM WILLIAMSBURG TO GANISTER 
  ARE COVERED BY FLOOD WATERS.

$$

PAC013-061-101441-
/O.NEW.KCTP.FL.W.0097.110910T1100Z-110910T2008Z/
/SPKP1.1.ER.110910T1100Z.110910T1200Z.110910T1408Z.NO/
1041 PM EDT FRI SEP 9 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK
* FROM SATURDAY MORNING TO SATURDAY AFTERNOON...OR UNTIL THE WARNING
  IS CANCELLED.
* AT 10 PM FRIDAY THE STAGE WAS...3.5 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY
  MORNING AND CREST NEAR 8.5 FEET SATURDAY MORNING. THE RIVER
  WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

PAC099-101441-
/O.NEW.KCTP.FL.W.0098.110910T0700Z-110911T0032Z/
/SMDP1.1.ER.110910T0700Z.110910T1200Z.110910T1832Z.NO/
1041 PM EDT FRI SEP 9 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SHERMAN CREEK AT SHERMANS DALE
* FROM LATE TONIGHT TO SATURDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 PM FRIDAY THE STAGE WAS...4.4 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY 
  MORNING AND CREST NEAR 10.0 FEET SATURDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON.
* AT 11.0 FEET...A NUMBER OF HOMES ALONG RIVER ROAD AND OTHER LOW 
  LYING AREAS ADJACENT TO SHERMAN CREEK ARE AFFECTED BY HIGH WATER.

$$

EVANEGO/LAMBERT
2 follow-up statements
702 
WGUS81 KCTP 100752
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
352 AM EDT SAT SEP 10 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG
  LITTLE JUNIATA RIVER AT SPRUCE CREEK
  SUSQUEHANNA RIVER AT BLOOMSBURG
  SUSQUEHANNA RIVER AT DANVILLE
  SUSQUEHANNA RIVER NEAR SUNBURY
  SUSQUEHANNA RIVER AT MARIETTA
  SHERMAN CREEK AT SHERMANS DALE
  SWATARA CREEK AT HARPER TAVERN
  SWATARA CREEK NEAR HERSHEY
  SUSQUEHANNA RIVER AT HARRISBURG
  SWATARA CREEK AT MIDDLETOWN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS MORNING.

&&

PAC037-101952-
/O.EXT.KCTP.FL.W.0083.000000T0000Z-110912T0600Z/
/BMBP1.3.ER.110908T0524Z.110909T1531Z.110912T0000Z.NR/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT BLOOMSBURG.
* AT 3 AM SATURDAY THE STAGE WAS 30.1 FEET AND FALLING.
* FLOOD STAGE IS 19.0 FEET.
* MAJOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY
  LATE SUNDAY EVENING.
* AT 30.0 FEET...MOST AREAS SOUTH OF 10TH STREET AND WEST OF RAILROAD
  STREET ARE AFFECTED BY HIGH WATER. FLOOD WATERS INUNDATE MORE THAN 
  25 PERCENT OF BLOOMSBURG.

$$

PAC037-093-097-101952-
/O.EXT.KCTP.FL.W.0084.000000T0000Z-110912T0200Z/
/DANP1.3.ER.110908T0446Z.110909T1746Z.110911T2000Z.NR/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT DANVILLE.
* AT 3 AM SATURDAY THE STAGE WAS 29.5 FEET AND FALLING.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY  
  SUNDAY EVENING.
* AT 30.0 FEET...MUCH OF RIVERSIDE ON THE LEFT BANK IS AFFECTED BY 
  HIGH WATER. WATER LEVELS APPROACH THE PUMP STATION ON THE RIGHT 
  BANK JUST DOWNSTREAM OF THE HIGHWAY BRIDGE.

$$

PAC043-067-097-099-119-101952-
/O.EXT.KCTP.FL.W.0085.000000T0000Z-110911T1200Z/
/SBYP1.2.ER.110908T0413Z.110909T0246Z.110911T0600Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER NEAR SUNBURY.
* AT 3 AM SATURDAY THE STAGE WAS 27.7 FEET AND FALLING.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE EARLY SUNDAY
  MORNING.
* AT 28.0 FEET...WIDESPREAD FLOODING OCCURS IN AREAS NOT PROTECTED BY
  THE FLOOD WALL AND LEVEE SYSTEM. MANY HOMES AND BUSINESSES ARE 
  AFFECTED.

$$

PAC041-043-067-071-097-099-109-133-101952-
/O.CON.KCTP.FL.W.0086.000000T0000Z-110912T0200Z/
/HARP1.3.ER.110908T0501Z.110909T1200Z.110911T2000Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT HARRISBURG.
* AT 3 AM SATURDAY THE STAGE WAS 21.1 FEET AND FALLING.
* FLOOD STAGE IS 17.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY
  LATE SUNDAY AFTERNOON.
* AT 21.0 FEET...HOMES ON BOTH BANKS ARE AFFECTED BY HIGH WATER.  
  THIS IS THE APPROXIMATE LEVEL OF ROUTES 11 AND 15...UPSTREAM OF THE
  MARKET STREET BRIDGE.

$$

PAC071-133-101952-
/O.EXT.KCTP.FL.W.0087.000000T0000Z-110912T0600Z/
/MRTP1.3.ER.110908T0050Z.110909T0915Z.110912T0000Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SUSQUEHANNA RIVER AT MARIETTA.
* AT 3 AM SATURDAY THE STAGE WAS 54.5 FEET AND FALLING.
* FLOOD STAGE IS 49.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY
  SUNDAY EVENING.
* AT 54.0 FEET...NUMEROUS HOMES AND BUSINESSES IN THE COLUMBIA AND 
  WRIGHTSVILLE AREAS ARE AFFECTED BY HIGH WATER. THE WILTON COMPANY 
  IN WRIGHTSVILLE EXPERIENCES PROBLEMS WITH HIGH WATER.

$$

PAC043-075-107-101952-
/O.EXT.KCTP.FL.W.0072.000000T0000Z-110911T0000Z/
/HTVP1.3.ER.110907T0212Z.110909T1645Z.110910T1800Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT HARPER TAVERN.
* AT 2 AM SATURDAY THE STAGE WAS 9.8 FEET AND FALLING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 10.0 FEET...HIGH WATER ISOLATES SEVERAL HOUSES.

$$

PAC043-075-101952-
/O.EXT.KCTP.FL.W.0073.000000T0000Z-110911T1600Z/
/HERP1.3.ER.110907T0342Z.110908T2300Z.110911T1000Z.NR/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK NEAR HERSHEY.
* AT 3 AM SATURDAY THE STAGE WAS 14.0 FEET AND FALLING.
* FLOOD STAGE IS 7.0 FEET.
* MODERATE FLOODING IS FORECAST.
* THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY
  LATE SUNDAY MORNING.
* AT 14.0 FEET...NUMEROUS HOMES ADJACENT TO THE CREEK ARE AFFECTED BY
  HIGH WATER.

$$

PAC043-101952-
/O.CON.KCTP.FL.W.0074.000000T0000Z-000000T0000Z/
/MIDP1.U.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SWATARA CREEK AT MIDDLETOWN.
* AT 3 AM SATURDAY THE STAGE WAS ESTIMATED TO BE 22.1
  FEET AND FALLING.
* FLOOD STAGE IS 11.0 FEET.
* MAJOR FLOODING IS FORECAST.
* THE CREEK WILL CONTINUE TO RUN ABOVE FLOOD STAGE THROUGH THIS
  WEEKEND.
* AT 28.5 FEET MUCH OF MIDDLETOWN IS AFFECTED BY FLOODING...
  DUE IN PART TO BACKWATER FROM THE SUSQUEHANNA RIVER.


$$

PAC013-061-101951-
/O.EXT.KCTP.FL.W.0096.110910T1500Z-110910T2100Z/
/WIBP1.1.ER.110910T1500Z.110910T1500Z.110910T1500Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE FRANKSTOWN BRANCH OF THE JUNIATA AT WILLIAMSBURG.
* FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2 AM SATURDAY THE STAGE WAS 10.5 FEET AND RISING.
* FLOOD STAGE IS 12.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE LATE THIS 
  MORNING.
* AT 12.0 FEET...THE RIGHT...OR SOUTH BANK OVERFLOWS. THE ROAD NEAR 
  THE RIVER UPSTREAM OF WILLIAMSBURG IS INUNDATED. A FEW HOMES 
  EXPERIENCE BASEMENT FLOODING.

$$

PAC013-061-101808-
/O.EXT.KCTP.FL.W.0097.110910T1147Z-110910T1808Z/
/SPKP1.1.ER.110910T1147Z.110910T1200Z.110910T1208Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* FROM THIS MORNING TO THIS AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 2 AM SATURDAY THE STAGE WAS 5.2 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE TO JUST ABOVE FLOOD STAGE LATE
  THIS MORNING AND CREST NEAR 8.1 FEET BY 12 NOON. THE RIVER WILL
  FALL BELOW BY EARLY THIS AFTERNOON.
* AT 8.0 FEET...THE LEFT...OR NORTH BANK OVERFLOWS...AFFECTING 
  SEVERAL HOMES.

$$

PAC099-101951-
/O.EXT.KCTP.FL.W.0098.000000T0000Z-110911T0000Z/
/SMDP1.1.ER.110910T1732Z.110910T1800Z.110910T1800Z.NO/
352 AM EDT SAT SEP 10 2011

THE FLOOD WARNING CONTINUES FOR
  THE SHERMAN CREEK AT SHERMANS DALE.
* AT 2 AM SATURDAY THE STAGE WAS 6.6 FEET AND RISING.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS FORECAST.
* THE RIVER IS FORECAST TO RISE JUST ABOVE FLOOD STAGE BY EARLY THIS
  AFTERNOON AND CREST NEAR 9.1 FEET THIS AFTERNOON. THE RIVER
  WILL FALL BELOW FLOOD LATE THIS AFTERNOON.
* AT 9.0 FEET...SEVERAL HOMES ALONG RIVER ROAD ARE AFFECTED BY HIGH 
  WATER.

$$
133 
WGUS81 KCTP 100835
FLSCTP
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE STATE COLLEGE, PA
435 AM EDT SAT SEP 10 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
PENNSYLVANIA...

  LITTLE JUNIATA RIVER AT SPRUCE CREEK

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!!  THE WATER 
MAY BE TOO DEEP TO ALLOW SAFE PASSAGE.  MOST DEATHS THAT OCCUR DURING
FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS.

AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATE THIS MORNING.

&&

PAC013-061-100905-
/O.CAN.KCTP.FL.W.0097.000000T0000Z-110910T1808Z/
/SPKP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
435 AM EDT SAT SEP 10 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE JUNIATA RIVER AT SPRUCE CREEK.
* AT 430 AM SATURDAY THE STAGE WAS 5.4 FEET AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* THE RIVER WILL CREST BELOW FLOOD STAGE AND BETWEEN 5.5 AND 6.0 FEET
  THIS MORNING.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Sep 9, 8:58 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Sep 9, 8:58 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
858 PM EDT FRI SEP 9 2011

.SYNOPSIS...
CURRENT RIVER FLOODING IS EXPECTED TO CONTINUE WITH SMALLER
STREAMS RECEDING OVERNIGHT FROM RECENT CRESTS. SHOWERY WEATHER
WILL CONTINUE ACROSS MUCH OF THE REGION FOR THE NEXT COUPLE OF
DAYS AS UPPER-LEVEL LOW REMAINS IN THE VICINITY. A STRONG NORTHERN
STREAM SYSTEM SHOULD USHER IN COOLER...DRIER AND MORE AUTUMN-LIKE
AIR INTO OUR REGION BY THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
MCV TRACKING NORTHWESTWARD ACROSS SOUTH CENTRAL MOUNTAINS INTO THE
LAURELS HAS LEFT A PATH OF FLASH FLOODING...WHICH CONTINUES AT
THIS HOUR SO WILL KEEP THIS SHORT. HEAVIEST RAINS WILL EXIT MY
AREA TO THE WEST OVER THE NEXT HOUR...BUT W-E ORIENTED MOISTURE
GRAIDENT LIFTING NORTHWARD WILL KEEP SHOWERS AND ISOLATED STORMS
IN PLAY THROUGH LATE EVENING CENTRAL AND NORTH.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH 6 PM SATURDAY/...
THE H5 LOW IS EXPECTED TO CONTINUE SLOWLY UNWINDING OVER THE OHIO
VALLEY/MID WEST KEEPING US ON THE EAST SIDE UNDER DIFFLUENT FLOW
ALOFT KEEPING US VULNERABLE TO THE CHANCE OF SHOWERS OR
THUNDERSTORMS RIGHT INTO THE WEEKEND. LOW LEVEL FLOW WILL BE
RATHER SLACK AND GENERALLY NORTHEAST TO EAST SUGGESTING ANY
SIGNIFICANT DRYING WILL BE HARD TO COME BY. WITH EXPECTED
CLOUDCOVER AND A MOIST AIRMASS IN PLACE...OVERNIGHT LOWS WILL NOT
DROP BACK MUCH. EXPECTED TO BOTTOM OUT IN THE 50S AND 60S..THESE
WILL BE SEVERAL DEGREES ABOVE NORMAL.

SCT SHRA EXPECTED INTO THE DAY SAT...BUT MAINLY IN THE AFTN.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
PERSISTENT TROF OVER THE REGION WILL BE OPENING UP AND LIFTING OUT
SAT NIGHT INTO MON...BRINGING DIMINISHING CHANCES FOR SHOWERS.
SHOULD BE MAINLY DRY MON AND DRY ON TUE BEFORE COLD FRONT PUSHES
THROUGH WED BRINGING SCT SHOWERS/TSTMS BACK TO THE REGION. COOLER
AND DRIER AIR FILTERS INTO PA FOR LATE WEEK...DROPPING HIGHS INTO
THE 60S AND LOWS INTO THE MID 40S TO LOWER 50S.

TROPICAL STORM MARIA WILL APPROACH THE U.S. COAST MID/LATE WEEK
PROGGED TO MAKE THE NORTHEASTWARD CURVE AND REMAIN WELL
OFFSHORE...WITH MINIMAL IMPACT TO CENTRAL PA.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
DRIER AIR HAS IMPROVED CONDITIONS IN THE NORTHEAST...BUT SHOWERS
AND ISOLATED THUNDERSTORMS WILL AFFECT MAINLY THE SOUTHERN AND
WESTERN TAF SITES THIS EVENING. BRIEF IFR CONDITIONS ARE
POSSIBLE...ESPECIALLY IN JST AND AOO...AS SHRA/TSRA MOVE THROUGH
THE AREA.

ALL TAF SITES WILL SEE REDUCED VISIBILITIES OVERNIGHT AS FOG
DEVELOPS. EXPECT THE FOG TO PERSIST THROUGHOUT THE LATE MORNING
HOURS SATURDAY WITH LOW CLOUDS LINGERING IN THE WESTERN HALF.

MAINLY MVFR CONDITIONS SATURDAY ACROSS THE COMMONWEALTH WITH
SIMILAR CONDITIONS AS FRI AS A MOIST AIR MASS CONTINUES TO SIT
OVER THE STATE. SKIES WILL BE OVERCAST THE MAJORITY OF THE DAY
WITH SCATTERED SHRA/TSRA DEVELOPING IN THE AFTERNOON...MAINLY IN
THE SOUTHWESTERN HALF.

OUTLOOK...
SAT-SUN...MAINLY MVFR AND VFR...ISOLATED IFR CONDITIONS ARE
POSSIBLE DUE TO SHRA/TSRA AND AM FOG.
MON- TUE...MAINLY VFR...MVFR AND IFR CONDITIONS POSSIBLE EARLY
WITH AM FOG.
WED...VFR WITH MVFR IN SHOWERS NW.

&&

.HYDROLOGY...
MAINSTEM RIVER POINTS NEAR CREST OR SLOWLY FALLING AT MOST
LOCATIONS. LIGHT RAIN TODAY INTO SAT COULD RAISE SMALLER CREEKS
AND STREAMS A BIT...BUT IT WILL BE EXTREMELY DIFFICULT TO KEEP THE
FLOWS/VOLUMES AS HIGH AS THEY CURRENTLY ARE IN THE BIGGER
WATERWAYS. MINOR DOUBLE BUMP IS EXPECTED AT HARRISBURG/MARIETTA
WITH A SLUG OF WATER COMING DOWN THRU SUNBURY AND A BIT MORE RAIN
EXPECTED TODAY. THE WEST BRANCH PUSH IS MAINLY BELOW THE
HARRISBURG GAUGE. SOME OF THE SMALLER GAUGES LIKE LOYALSOCKVILLE
HAVE BEEN DAMAGED AND UNTIL THEY ARE FIXED OR REPLACED BY THE USGS
- THEY WILL NOT BE REPORTING.

ADDITIONAL INFORMATION CAN BE FOUND AT:
WWW.ERH.NOAA.GOV/ERH/MARFC

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE
NEAR TERM...DANGELO/DEVOIR
SHORT TERM...DANGELO/LA CORTE
LONG TERM...RXR
AVIATION...RXR
HYDROLOGY...
Hazardous weather outlook, Sep 9, 4:21 AM EDT, 18 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
421 AM EDT FRI SEP 9 2011

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-100830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
421 AM EDT FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT RAINFALL
AND ANY ADDITIONAL FLOODING TO THE NATIONAL WEATHER SERVICE.

In the hours before

Special weather statement, Sep 9, 8:31 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT FRI SEP 9 2011

PAZ019-026>028-056-100130-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
831 PM EDT FRI SEP 9 2011

...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...NORTHEASTERN
HUNTINGDON...SOUTH CENTRAL CENTRE...WESTERN JUNIATA AND WESTERN PERRY
COUNTIES THROUGH 930 PM EDT...

AT 827 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING TO
THE NORTH NORTHWEST AT 15 MPH.

WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT  LEWISTOWN...BURNHAM...REEDSVILLE...
MILROY...SEVEN MOUNTAINS AND POTTERS MILLS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.

LAT...LON 4029 7754 4071 7786 4084 7738 4076 7735
      4070 7736 4070 7734 4035 7724 4030 7735
      4030 7737 4031 7736 4030 7740

FORECASTER: LAMBERT
Local storm report, Sep 9, 8:32 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FLASH FLOOD      NEWRY                   40.39N  78.44W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            STREET FLOODING REPORTED IN NEWRY.

0824 PM     FLASH FLOOD      NW DUNCANSVILLE         40.43N  78.43W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            FLOODING REPORTED IN A TRAILER PARK IN ALLEGHENY TWP.

0828 PM     FLASH FLOOD      ALTOONA                 40.51N  78.40W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            STREET FLOODING REPORTED IN PARTS OF LOGAN TWP.

&&

EVENT NUMBER CTP1100426 CTP1100427 CTP1100428

EVANEGO
Special weather statement, Sep 9, 9:32 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT FRI SEP 9 2011

PAZ027-028-050-056-100230-
JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
932 PM EDT FRI SEP 9 2011

...A STRONG THUNDERSTORM WILL AFFECT EASTERN JUNIATA...NORTHEASTERN
MIFFLIN...PERRY AND WESTERN SNYDER COUNTIES THROUGH 1030 PM EDT...

AT 926 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT ROYAL...MOVING
NORTH AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

TORRENTIAL RAINS OF UP TO 2 INCHES IN JUST ONE HOUR WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT MIFFLINTOWN...MCALISTERVILLE...
ALFARATA AND MCCLURE.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22...ROUTE
522.

LAT...LON 4041 7749 4077 7758 4081 7747 4082 7736
      4081 7735 4082 7733 4083 7708 4038 7711
      4032 7725

FORECASTER: LAMBERT
Local storm report, Sep 9, 9:52 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
952 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      COALDALE                40.17N  78.22W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            WATER IN HOMES AND COVERING PARTS OF MAIN ST.

0615 PM     FLASH FLOOD      EVERETT                 40.01N  78.37W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            STRETCHES OF ROUTE 26 UNDER WATER.

0615 PM     FLASH FLOOD      W EVERETT               40.01N  78.37W
09/09/2011                   BEDFORD            PA   911 CALL CENTER

            MUDSLIDE BLOCKING STRETCH OF ASHCOM ROAD.

&&

EVENT NUMBER CTP1100429 CTP1100430 CTP1100431

EVANEGO
Local storm report, Sep 9, 10:22 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1022 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLASH FLOOD      3 NW HORSESHOE CURVE    40.53N  78.51W
09/09/2011                   BLAIR              PA   911 CALL CENTER

            INTERSECTIONS AND ROADS FLOODED

&&

EVENT NUMBER CTP1100432

GAD
Local storm report, Sep 9, 10:29 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EDT FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     FLASH FLOOD      ICKESBURG               40.49N  77.29W
09/09/2011                   PERRY              PA   911 CALL CENTER

            911 CENTER REPORTED FLASH FLOODING THROUGHOUT
            MIFFINLTOWN AND PORT ROYAL. ICKESBURG FIRE CO CANNOT
            LEAVE STATION DUE TO FLASH FLOODING.

&&

EVENT NUMBER CTP1100433

GAD

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 8:19 PM EDTFlash Flood WarningCTPBlair, Cambria, Centre, Clearfield, Huntingdon, Juniata and 2 more3 hr
Sep 9, 8:31 PM EDTSpecial Weather StatementCTPJuniata, Mifflin, Perry59 min
Sep 9, 9:32 PM EDTSpecial Weather StatementCTPJuniata, Perry58 min
Sep 9, 10:08 PM EDTFlash Flood WarningCTPJuniata, Mifflin, Perry, Snyder3 hr
Sep 9, 10:41 PM EDTRiver Flood WarningCTPBlair, Huntingdon15 hr
Sep 9, 10:41 PM EDTRiver Flood WarningCTPPerry15 hr
Sep 9, 11:09 PM EDTFlash Flood WarningCTPDauphin, Montour, Northumberland, Schuylkill, Snyder, Union4 hr
Sep 9, 11:42 PM EDTAreal Flood AdvisoryCTPElk78 min
Sep 10, 12:32 AM EDTFlash Flood Warning EmergencyCTPColumbia, Lycoming, Montour, Northumberland, Schuylkill5 hr
Sep 10, 12:57 AM EDTAreal Flood WarningCTPJuniata, Mifflin, Perry, Snyder6 hr
Sep 10, 1:14 AM EDTSpecial Weather StatementCTPWarren46 min
Sep 10, 4:01 AM EDTAreal Flood AdvisoryCTPElk, McKean, Warren3 hr
Sep 10, 6:51 AM EDTAreal Flood AdvisoryCTPCambria, Cameron, Clearfield, Elk, McKean, Warren3 hr
Sep 10, 9:02 AM EDTFlash Flood WarningCTPCambria, Clearfield4 hr
Sep 10, 4:40 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin, Huntingdon, Juniata, Mifflin and 2 more3 hr

Nearby

River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.